# SDR IXXA07SMN215S

- Difficulty date: August 17, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT HORIZ STABILIZER FITTING SHOWS CRACK 2" FRONT PART AT STA NFS 60.000.
